# SDR 4USA2025111800762

- Difficulty date: November 14, 2025
- Submitted: November 18, 2025
- Operation: General aviation
- Aircraft: N107AV
- Make and model: Cessna 750
- Aircraft serial: 7500107
- Aircraft time: 13,395 hours, 7,706 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: B12EG08AN6X
- Condition: Defective
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CABIN NOT PRESSURIZING. CABIN DOOR OPEN AND CABIN DOOR VENT OPEN MESSAGE APPEARED ON EICAS. CORRECTIVE ACTION: TROUBLESHOT SYSTEM. FOUND DEFECTIVE INNER HANDLE PROXIMITY SWITCH TO BE AT FAULT. REMOVED AND REPLACED PROXIMITY SWITCH. OPERATIONAL CHECKS SATISFACTORY AT THIS TIME.
